# SDR AT0000174

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 2 & 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERHEAD AISLE EMERGENCY LIGHTS AT ROW 2 AND 3 INOPERATIVE.  CORRECTIVE ACTION:  CLEANED BATTERY PACK CONNECTION IAW DC9 MM.
